# SDR FDEA201807111663

- Difficulty date: July 11, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 55,614 hours, 25,423 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANCHOR NUT STRIP ON FLOORBEAM AT BSTA 1680, LBL 32 ON CABIN FLOOR STRUCTURE. CABIN FLOORBEAM REPAIRED IAW SRM 53-60-51-2R REPAIR 3 REV 124.
